# SDR HEEA083303

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,067 hours
- Engine: Allsn 250C30P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF27633
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE PRODUCING HIGH TOT. REPLACED WITH SERVICEABLE BLEED VALVE.
